# SDR ASAA2024103153731

- Difficulty date: October 31, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 40,049 hours, 12,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751017
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FOUND BAFFLE CRACKED AT LH 500 TO 500A. GROUNDED - YES. REMOVED AND REPLACED BAFFLE AT L/H 500 TO 500A IAW B737-900ER SRM 51-40-02-0G-0.
